# SDR UPS00633783

- Difficulty date: September 21, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP, PILOT REPORTED RT ENG PRV EICAS MSG DISPLAYED.  F/O''S IVSI INOP.  REMOVED AND REPLACED IND, DEFERRED IVSI, AIRCRAFT 327 COVERED FLIGHT.
